# SDR AALA202511280086

- Difficulty date: September 3, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FR 36 CENTER WING BOX FRONT SPAR VERTICAL STRINGER , Y 254 ZONA 2, CRACK POSITION 11 OCLOCK, CRACK DEPTH 0.120 INCHES. MAINTENANCE PERFORMED PERMANENT REPAIR INSTRUCTIONS ON FR 36 CENTER WING BOX FRONT SPAR VERTICAL STRINGER,  Y 254 IAW EA 367910 AND DWGR57112154.
